# SDR DALA2018070304352

- Difficulty date: June 28, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 73,380 hours, 54,306 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Repair
- Condition: Departed
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND ELEVATOR GEAR TAB (CENTER) HAD BONDED REPAIR THAT HAS DEPARTED AIRCRAFT. REMOVED AND REPLACED RT ELEVATOR GEAR TAB IAW AMM 27-30-04. PERFORMED SATISFACTORY OPS CHECK IAW AMM-27-30-04.
